MAUDE Adverse Event Report: WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY SYSTEM

WEINERT FIBER OPTICS, INC. NEULIGHT; FIBER OPTIC DELIVERY SYSTEM
Model Number 097512
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit 4 years old.No reusable tag attached.No information if used morethan required 5 times.
 
Event or Problem Description
Connector disengaged from fiber before use.

Brand Name
NEULIGHT
Common Device Name
FIBER OPTIC DELIVERY SYSTEM
Manufacturer (Section D)
WEINERT FIBER OPTICS, INC.
209 bulifants blvd
williamsburg VA 23188
Manufacturer Contact
phillip lacroix
209 bulifants blvd
williamsburg, VA 23188
7572584805
MDR Report Key18171277
Report Number3007336385-2023-00002
Device Sequence Number7567900
Product Code GEX
UDI-Device Identifier00816901023709
UDI-Public00816901023709
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number097512
Device Catalogue NumberNV0635
Device Lot NumberJ53638
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown